Govt. of West Bengal
Bethune College
Bethune College


Dr. Sanjib Basu

General Information
Department Mathematics
Qualification M.Sc.
Ph.D. (Department of Pure Mathematics, Calcutta University)
Specialization Advanced Real Analysis.

Teaching Experience

19 years six months running in W.B.E.S. Short time honorary teaching experience in PG courses in Narashingha Dutta College, Rabindra Bharati University.

Colleges Served

  • Maulana Azad College
  • Darjeeling Govt College
  • Government College of Engineering and Textile Technology, Serampore
  • Hooghly Mohsin College


  • Enrolled in a Minor Research Project (U.G.C) in April, 2000 for two years
  • Research Associate (C.S.I.R ) in the Dept of Pure Mathematics, University of Calcutta ( from Oct, 1996 to Sep, 1997).
  • Visiting Research Fellow in SN Bose National centre for Basic Sciences ( from Aug, 1996 to Sep, 1996).


  • Abstract formulations of some theorems on non measurable sets,(with D.Sen)Transactions of A Razmadze Mathematical Institute- Journal Elsevier, Vol 171, Issue 1, pp 10-15, April 2017.
  • A note on complete non measurability, Proc. A. Razmadze. Math. Inst. 166 (2014), 1-7.
  • Integrable functions versus a generalization of Lebesgue points in locally compact groups, Folia. Mathematica , Acta Universitatis Lodziensis , 18(2013), no, 21-32.
  • A few remarks on metric density and set porosity that are simple and interesting consequences of well known results, Real Anal. Exchange 37(2011/12), no.2, 425-437.
  • A property related to non measurable and non Baire sets, Appl. Math. Sci (Ruse) 3(2009),no.41-44, 2113-2118.
  • A variant formulation of Dini's theorem, J. Indian. Acad. Math, Vol 31. No 2, (2009).
  • On metric density as a set function, J. Pure.Math.24(2007),69-75.
  • On Sets with Baire property in topological spaces, Czechoslovak. Math.J 50(125)(2000), 59-65.
  • The effect of certain transformations on Lebesgue measurable sets and sets having the Baire-property in Rn, J Pure. Math. 15(1998), 83-98.
  • Generalization of some theorems of Steinhaus in locally compact groups, Glas. Mat. Ser.III 31(51)(1996), no.1, 101-107.
  • On sets with property of Baire in certain T3 -topological groups, Indian. J. Math. 38(1996) , no 3 , 291-297.
  • Category analogues of two theorems of Steinhaus , J. Pure.Math.13 (1996), 53-57
  • A note on non measurable and non Baire sets, Soochow. J. Math.21 (1995), no 3,343-346.
  • Some results on density of sets in En (with D.K Ganguly), Bull. Cal. Math. Soc. 87(1995), no2, 145-150.
  • On some properties of subseries (with D.K. Ganguly), Bull. Cal. Math. Soc 87, (1995), 319-322.
  • Generalization of a theorem of S. Kurepa and its category analogue, J. Pure. Math. 12(1995), 36-43.
  • A note on non measurable sets ( with D.K. Ganguly), Soochow.J. Math, 20(1994), no 1, 57-59.
  • On some properties of sets with positive measure.( with D.K. Ganguly ), Czechoslovak. Math.J.44(119) (1994),no3,405-411.
  • Categorical directional density and some related results ( with D.K. Ganguly). Indian. J.Pure and Appl Math.25 (1994), no 11, 1129-1134.
  • Some results on ratio sets (with D.K Ganguly), Bull. Cal .Math. Soc, 85 (1993) , no 4, 325-328.
  • On ratio sets of real numbers ( with D.K. Ganguly), Indian. J. Pure and Appl Math, 24 (1993), no1,15-20
  • A decomposition theorem for locally compact groups ( with K. Dutta)- accepted for publication in the Georgian Mathematical Journal.
  • A refinement of the notion of directional metric density and some variant formulations of a theorem by Bruckner and Rosenfeld,( with D.Sen) Transactions of A Razmadze Mathematical Institute- Journal Elsevier, in press.
  • An abstract formulation of a theorem of Sierspnski on non-measurable sum of measure zero sets( with D. Sen )- submitted.
  • A non separable invariant extension of Lebesgue measure ( with D.Sen) - A generalized and abstract approach - submitted.
  • An abstract and generalized formation of a theorem by Pele and Prikry on invariant extension of Borel measures (with D.Sen) - submitted.
  • An abstract and generalized approach to VItali's theorem on non-measurable sets (with D. Sen) - Will appear in Math Bohemica
  • A typical extension of a theorem of Goffman (with K. Dutta) - Published in the Bull. Cal. Math. Soc., 110 (3) 185-190 (2018)
  • An abstract formulation of a theorem of Sierspnski in solvable groups (with D. Sen) - submitted.
  • On non-measurable subgroups in generalized measurable (with D.Sen) - submitted.
  • On an abstract formulation of a theorem of Sierspnski - accepted for publication in the Transaction of A.Razmondze Mathematical Institute

Administrative Responsibility

  • Head of the Department of Basic Science(Govt College of Engg & Textile Technology, Serampore: From Dec 2012-Feb 2015
  • Head of the Department Math (Darjeeling Govt College): From Sep 2006-Nov 2010..